MathSciNet Relay Station
MathSciNet bibliographic data
MR787906 (86h:57023) 57R30 (57R25)
Moskowitz, Ira A note on the Bott vanishing theorem. Proc. Amer. Math. Soc. 94 (1985), no. 3, 529–530.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement